# SDR CA151001008

- Difficulty date: September 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 822111000
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT TURNED BACK DUE TO FAILED NR 1 AHRS FAILED, RED MAG FLAG, ATC REPORTED NAVIGATION WAS INNACURATE, HEADING OFF.
